Asasantin Pulmonary Embolism Side Effect Reports
The following Asasantin Pulmonary Embolism side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pulmonary Embolism, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Transient Ischaemic Attack, Deep Vein Thrombosis, Pulmonary Embolism|
This Pulmonary Embolism side effect was reported by a health professional from FR. A 55-year-old female patient (weight:NA) experienced the following symptoms/conditions: transient ischaemic attack. The patient was prescribed Asasantin (dosage: 200mg/25mg * 2 Daily), which was started on Jul 02, 2013. Concurrently used drugs: NA. When starting to take Asasantin the consumer reported the following symptoms:
Asasantin Pulmonary Embolism Causes and Reviews
A pulmonary embolism is a sudden blockage in a lung artery. The cause is usually a blood clot in the leg called a deep vein thrombosis that breaks loose and travels through the bloodstream to the lung. Pulmonary embolism is a serious condition that can cause
- Permanent damage to the affected lung
- Low oxygen levels in your blood
- Damage to other organs in your body from not getting enough oxygen
If a clot is large, or if there are many clots, pulmonary embolism can cause death.
Half the people who have pulmonary embolism have no symptoms. If you do have symptoms, they can include shortness of breath, chest pain or coughing up blood. Symptoms of a blood clot include warmth, swelling, pain, tenderness and redness of the leg. The goal of treatment is to break up clots and help keep other clots from forming.
NIH: National Heart, Lung, and Blood Institute
Asasantin Pulmonary Embolism Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|